zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solution of nonlinear equations by modified Adomian decomposition method. (English) Zbl 1023.65040
Summary: We modify the standard Adomian method for solution of a nonlinear equation $f(x)=0$. Four examples are presented and compared using standard and modified Adomian methods.

65H05Single nonlinear equations (numerical methods)
Full Text: DOI
[1] Adomian, G.: Nonlinear stochastic systems and applications to physics. (1989) · Zbl 0659.93003
[2] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[3] Adomian, G.; Rach, R.: On the solution of algebraic equations by the decomposition method. Math. anal. Appl. 105, No. 1, 141-166 (1985) · Zbl 0552.60060
[4] Adomian, G.; Saarafyan, D.: Numerical solution of differential equations in the deterministic limit of stochastic theory. Appl. math. Comput. 8, 111-119 (1981) · Zbl 0466.65046
[5] Adomian, G.; Rach, R.: Non-linear stochastic differential delay equations. J. math. Anal. appl. 91, No. 1 (1983) · Zbl 0504.60067
[6] Bellman, R.; Adomian, G.: Partial differential equations. (1985) · Zbl 0557.35003
[7] Adomian, G.: Convergent series solution of non-linear equations. J. comput. Appl. math. 11, 225-230 (1984) · Zbl 0549.65034
[8] Cherruault, Y.: Convergence of Adomian’s method. Kybernetes 9, No. 2, 31-38 (1988) · Zbl 0697.65051
[9] Cherruault, Y.; Adomian, G.: Decomposition method: a new proof of convergence. Math. comput. Modelling 18, No. 12, 103-106 (1993) · Zbl 0805.65057
[10] Abbaoui, K.; Cherruault, Y.: Convergence of Adomian’s method applied to differential equatons. Math. comput. Modelling 28, No. 5, 103-110 (1994) · Zbl 0809.65073
[11] Cherruault, Y.; Saccamondi, G.; Some, B.: New results of convergence of Adomian’s method applied to integral equations. Math. comput. Modelling 16, No. 2, 85-93 (1992) · Zbl 0756.65083
[12] Abbaoui, K.; Cherruault, Y.: Convergence of Adomian’s method applied to non-linear equations. Comput. math. Appl. 28, No. 5, 103-109 (1994) · Zbl 0809.65073
[13] Babolian, E.; Biazar, J.: On the order of convergence of Adomian method. Appl. math. Comput. 130, 383-387 (2002) · Zbl 1044.65043